# SDR AALA20131020002

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 80,270 hours, 12,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 EMERGENCY LIGHT EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LT NR 1 EMERGENCY LIGHT EXIT SIGN.  OPERATIONS CHECKED NORMAL.
